Exclusive childrens non aspirin. Reviews October, 2020, page 2

Children’s Advil Suspension (4 fl. oz, Berry-Flavored), 100mg Ibuprofen Fever Reducer/Pain Reliever, Dye-Free & Sugar-Free, Liquid Pain Medicine, Ages 2 – 11

Search only Advil brand name

Children’s Advil Suspension (4 fl. oz, Berry-Flavored), 100mg Ibuprofen Fever Reducer/Pain Reliever, Dye-Free & Sugar-Free, Liquid Pain Medicine, Ages 2 – 11

Current price: 8.89 USD


Order at Amazon


Height: 5.125 Inches

Length: 2 Inches

Width: 2.125 Inches

Weight: 4 ounces

  • Active ingredient: Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5mL; suitable forchildren ages 2-11
  • Children’s Advil comes in an easy-to-take liquid suspension formula
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • Children’s Advil reduces fever fast (1) and provides up to 8 hours of long lasting relief with just one dose
  • Includes one 4 fl oz bottle of Children’s Advil Suspension, S-F/D-F berry-flavored liquid fever medicine

More Info

Quality Choice Arthritis Non Aspirin 650mg. Pain Relief Caplet 100 Count With Easy Open Cap, Boxes (Pack of 2)

Search only Quality Choice brand name

Quality Choice Arthritis Non Aspirin 650mg. Pain Relief Caplet 100 Count With Easy Open Cap, Boxes (Pack of 2)

Current price: 24.99 USD


Order at Amazon


  • Active ingredient: Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5mL; suitable forchildren ages 2-11
  • Children’s Advil comes in an easy-to-take liquid suspension formula
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • Children’s Advil reduces fever fast (1) and provides up to 8 hours of long lasting relief with just one dose
  • Includes one 4 fl oz bottle of Children’s Advil Suspension, S-F/D-F berry-flavored liquid fever medicine
  • Note: This package is for households without children
  • Extended-release tablets. Last up to 8 hours
  • Temporarily relieves minor aches and pains due to arthritis, headache, backache, the common cold, muscular aches, menstrual cramps and toothache
  • Compare to the active ingredient in Tylenol Arthritis Pain
  • Active Ingredient: Acetaminophen 650mg. per caplet

More Info

St. Joseph Aspirin Pain Reliever, Chewable Orange Flavored, Low Dose, 108 Count

Search only St. Joseph brand name

St. Joseph Aspirin Pain Reliever, Chewable Orange Flavored, Low Dose, 108 Count

Current price: 7.87 USD

Saving: $2.12 (21%)


Order at Amazon


Height: 4.82 Inches

Length: 1.63 Inches

Width: 2.63 Inches

Weight: 0.01 Pounds

  • Active ingredient: Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5mL; suitable forchildren ages 2-11
  • Children’s Advil comes in an easy-to-take liquid suspension formula
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • Children’s Advil reduces fever fast (1) and provides up to 8 hours of long lasting relief with just one dose
  • Includes one 4 fl oz bottle of Children’s Advil Suspension, S-F/D-F berry-flavored liquid fever medicine
  • Note: This package is for households without children
  • Extended-release tablets. Last up to 8 hours
  • Temporarily relieves minor aches and pains due to arthritis, headache, backache, the common cold, muscular aches, menstrual cramps and toothache
  • Compare to the active ingredient in Tylenol Arthritis Pain
  • Active Ingredient: Acetaminophen 650mg. per caplet
  • America's aspirin for over 100 years
  • Chewable Aspirin, Better flavor
  • For the temporary relief of minor aches and pains
  • “Put a little love in your Heart”

More Info

Equate Children's Cherry Pain & Fever Acetaminophen Pain Reliever/Fever Reducer Suspension Liquid, 4 fl oz

Search only Equate brand name

Equate Children's Cherry Pain & Fever Acetaminophen Pain Reliever/Fever Reducer Suspension Liquid, 4 fl oz

Current price: 13.99 USD


Order at Amazon


  • Active ingredient: Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5mL; suitable forchildren ages 2-11
  • Children’s Advil comes in an easy-to-take liquid suspension formula
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • Children’s Advil reduces fever fast (1) and provides up to 8 hours of long lasting relief with just one dose
  • Includes one 4 fl oz bottle of Children’s Advil Suspension, S-F/D-F berry-flavored liquid fever medicine
  • Note: This package is for households without children
  • Extended-release tablets. Last up to 8 hours
  • Temporarily relieves minor aches and pains due to arthritis, headache, backache, the common cold, muscular aches, menstrual cramps and toothache
  • Compare to the active ingredient in Tylenol Arthritis Pain
  • Active Ingredient: Acetaminophen 650mg. per caplet
  • America's aspirin for over 100 years
  • Chewable Aspirin, Better flavor
  • For the temporary relief of minor aches and pains
  • “Put a little love in your Heart”
  • Pain releiver
  • Acetaminophen
  • Cherry Flavored

More Info

St. Joseph Aspirin Pain Reliever, Enteric Safety Coated, Low Dose, Doctor Recommended, 81mg (365 Tablets)

Search only St. Joseph brand name

St. Joseph Aspirin Pain Reliever, Enteric Safety Coated, Low Dose, Doctor Recommended, 81mg (365 Tablets)

Current price: 12.08 USD


Order at Amazon


Height: 2 Inches

Length: 5 Inches

Width: 3 Inches

  • Active ingredient: Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5mL; suitable forchildren ages 2-11
  • Children’s Advil comes in an easy-to-take liquid suspension formula
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • Children’s Advil reduces fever fast (1) and provides up to 8 hours of long lasting relief with just one dose
  • Includes one 4 fl oz bottle of Children’s Advil Suspension, S-F/D-F berry-flavored liquid fever medicine
  • Note: This package is for households without children
  • Extended-release tablets. Last up to 8 hours
  • Temporarily relieves minor aches and pains due to arthritis, headache, backache, the common cold, muscular aches, menstrual cramps and toothache
  • Compare to the active ingredient in Tylenol Arthritis Pain
  • Active Ingredient: Acetaminophen 650mg. per caplet
  • America's aspirin for over 100 years
  • Chewable Aspirin, Better flavor
  • For the temporary relief of minor aches and pains
  • “Put a little love in your Heart”
  • Pain releiver
  • Acetaminophen
  • Cherry Flavored
  • America's aspirin for over 100 years
  • Relieves minor aches and pains
  • Small, easy to swallow, micro tablet size for your convenience
  • The only aspirin brand solely dedicated to the life altering benefits of an adult low dose aspirin
  • “Put a little love in your Heart”

More Info

Amazon Basic Care Children's Pain & Fever Oral Suspension Acetaminophen 160 mg per 5 mL, Grape Flavor, Fast, Effective Pain Reliever and Fever Reducer for Children, 4 Fluid Ounces

Search only Amazon Basic Care brand name

Amazon Basic Care Children's Pain & Fever Oral Suspension Acetaminophen 160 mg per 5 mL, Grape Flavor, Fast, Effective Pain Reliever and Fever Reducer for Children, 4 Fluid Ounces

Current price: 2.88 USD


Order at Amazon


Height: 5.13 Inches

Length: 2 Inches

Width: 2.03 Inches

Weight: 0.425 Pounds

  • Active ingredient: Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5mL; suitable forchildren ages 2-11
  • Children’s Advil comes in an easy-to-take liquid suspension formula
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • Children’s Advil reduces fever fast (1) and provides up to 8 hours of long lasting relief with just one dose
  • Includes one 4 fl oz bottle of Children’s Advil Suspension, S-F/D-F berry-flavored liquid fever medicine
  • Note: This package is for households without children
  • Extended-release tablets. Last up to 8 hours
  • Temporarily relieves minor aches and pains due to arthritis, headache, backache, the common cold, muscular aches, menstrual cramps and toothache
  • Compare to the active ingredient in Tylenol Arthritis Pain
  • Active Ingredient: Acetaminophen 650mg. per caplet
  • America's aspirin for over 100 years
  • Chewable Aspirin, Better flavor
  • For the temporary relief of minor aches and pains
  • “Put a little love in your Heart”
  • Pain releiver
  • Acetaminophen
  • Cherry Flavored
  • America's aspirin for over 100 years
  • Relieves minor aches and pains
  • Small, easy to swallow, micro tablet size for your convenience
  • The only aspirin brand solely dedicated to the life altering benefits of an adult low dose aspirin
  • “Put a little love in your Heart”
  • CHILD-RESISTANT SAFETY CAP is designed to protect your little ones.
  • PAIN RELIEF FOR CHILDREN: Amazon Basic Care Pain & Fever, Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, is aspirin free, ibuprofen free, alcohol free and gluten free.
  • A LIQUID medicine with acetaminophen 160 mg per 5 mL, Amazon Basic Care Children's Acetaminophen Oral Suspension temporarily reduces fever; relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache.
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • ACTIVE INGREDIENT: Amazon Basic Care Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Children's Tylenol Oral Suspension.

More Info

GoodSense Children's Pain & Fever Oral Suspension, Bubble Gum Flavor, 4 Fluid Ounce, Acetaminophen 160 mg per 5 mL, Effective and Safe Pain Reliever and Fever Reducer for Children

Search only Good Sense brand name

GoodSense Children's Pain & Fever Oral Suspension, Bubble Gum Flavor, 4 Fluid Ounce, Acetaminophen 160 mg per 5 mL, Effective and Safe Pain Reliever and Fever Reducer for Children

Current price: 5.29 USD


Order at Amazon


Height: 5.125 Inches

Length: 2.03125 Inches

Width: 2 Inches

Weight: 0.425 Pounds

  • Active ingredient: Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5mL; suitable forchildren ages 2-11
  • Children’s Advil comes in an easy-to-take liquid suspension formula
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • Children’s Advil reduces fever fast (1) and provides up to 8 hours of long lasting relief with just one dose
  • Includes one 4 fl oz bottle of Children’s Advil Suspension, S-F/D-F berry-flavored liquid fever medicine
  • Note: This package is for households without children
  • Extended-release tablets. Last up to 8 hours
  • Temporarily relieves minor aches and pains due to arthritis, headache, backache, the common cold, muscular aches, menstrual cramps and toothache
  • Compare to the active ingredient in Tylenol Arthritis Pain
  • Active Ingredient: Acetaminophen 650mg. per caplet
  • America's aspirin for over 100 years
  • Chewable Aspirin, Better flavor
  • For the temporary relief of minor aches and pains
  • “Put a little love in your Heart”
  • Pain releiver
  • Acetaminophen
  • Cherry Flavored
  • America's aspirin for over 100 years
  • Relieves minor aches and pains
  • Small, easy to swallow, micro tablet size for your convenience
  • The only aspirin brand solely dedicated to the life altering benefits of an adult low dose aspirin
  • “Put a little love in your Heart”
  • CHILD-RESISTANT SAFETY CAP is designed to protect your little ones.
  • PAIN RELIEF FOR CHILDREN: Amazon Basic Care Pain & Fever, Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, is aspirin free, ibuprofen free, alcohol free and gluten free.
  • A LIQUID medicine with acetaminophen 160 mg per 5 mL, Amazon Basic Care Children's Acetaminophen Oral Suspension temporarily reduces fever; relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache.
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • ACTIVE INGREDIENT: Amazon Basic Care Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Children's Tylenol Oral Suspension.
  • BUBBLE GUM FLAVOR: GoodSense Children's Pain & Fever relieves minor aches and pains due to common cold, flu, sore throat, headache, toothache, and also reduces fever.
  • SAFE PAIN RELIEF FOR CHILDREN: GoodSense Children's Pain & Fever is Aspirin Free, Ibuprofen Free, Alcohol Free, and Gluten Free.
  • WHAT IS A FEVER?: A fever is a body temperature that is higher than normal. It is not an illness. It is part of your body's defense against infection.
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • ACTIVE INGREDIENTS: Children's Acetaminophen 160 mg per 5 mL Oral Suspension contains acetaminophen 160 mg per 5 mL for fast, effective relief of fever and pain for children ages 2 to 11 years. Compare to the active ingredient of Children's Tylenol Oral Suspension

More Info

Children's Motrin Oral Suspension Dye-Free Berry, Ibuprofen, Fever Reducer, 4 Oz

Search only Motrin brand name

Children's Motrin Oral Suspension Dye-Free Berry, Ibuprofen, Fever Reducer, 4 Oz

Current price: 5.97 USD


Order at Amazon


Height: 5 Inches

Length: 1.99 Inches

Width: 1.93 Inches

Weight: 0.25 Pounds

  • Active ingredient: Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5mL; suitable forchildren ages 2-11
  • Children’s Advil comes in an easy-to-take liquid suspension formula
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • Children’s Advil reduces fever fast (1) and provides up to 8 hours of long lasting relief with just one dose
  • Includes one 4 fl oz bottle of Children’s Advil Suspension, S-F/D-F berry-flavored liquid fever medicine
  • Note: This package is for households without children
  • Extended-release tablets. Last up to 8 hours
  • Temporarily relieves minor aches and pains due to arthritis, headache, backache, the common cold, muscular aches, menstrual cramps and toothache
  • Compare to the active ingredient in Tylenol Arthritis Pain
  • Active Ingredient: Acetaminophen 650mg. per caplet
  • America's aspirin for over 100 years
  • Chewable Aspirin, Better flavor
  • For the temporary relief of minor aches and pains
  • “Put a little love in your Heart”
  • Pain releiver
  • Acetaminophen
  • Cherry Flavored
  • America's aspirin for over 100 years
  • Relieves minor aches and pains
  • Small, easy to swallow, micro tablet size for your convenience
  • The only aspirin brand solely dedicated to the life altering benefits of an adult low dose aspirin
  • “Put a little love in your Heart”
  • CHILD-RESISTANT SAFETY CAP is designed to protect your little ones.
  • PAIN RELIEF FOR CHILDREN: Amazon Basic Care Pain & Fever, Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, is aspirin free, ibuprofen free, alcohol free and gluten free.
  • A LIQUID medicine with acetaminophen 160 mg per 5 mL, Amazon Basic Care Children's Acetaminophen Oral Suspension temporarily reduces fever; relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache.
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • ACTIVE INGREDIENT: Amazon Basic Care Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Children's Tylenol Oral Suspension.
  • BUBBLE GUM FLAVOR: GoodSense Children's Pain & Fever relieves minor aches and pains due to common cold, flu, sore throat, headache, toothache, and also reduces fever.
  • SAFE PAIN RELIEF FOR CHILDREN: GoodSense Children's Pain & Fever is Aspirin Free, Ibuprofen Free, Alcohol Free, and Gluten Free.
  • WHAT IS A FEVER?: A fever is a body temperature that is higher than normal. It is not an illness. It is part of your body's defense against infection.
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • ACTIVE INGREDIENTS: Children's Acetaminophen 160 mg per 5 mL Oral Suspension contains acetaminophen 160 mg per 5 mL for fast, effective relief of fever and pain for children ages 2 to 11 years. Compare to the active ingredient of Children's Tylenol Oral Suspension
  • With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better
  • Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy
  • This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu
  • This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • 4-fluid ounces of Children's Motrin Oral Suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu

More Info

Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Grape Flavored, 4 Oz

Search only Motrin brand name

Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Grape Flavored, 4 Oz

Current price: 12.95 USD


Order at Amazon


Weight: 0.392 Pounds

  • Active ingredient: Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5mL; suitable forchildren ages 2-11
  • Children’s Advil comes in an easy-to-take liquid suspension formula
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • Children’s Advil reduces fever fast (1) and provides up to 8 hours of long lasting relief with just one dose
  • Includes one 4 fl oz bottle of Children’s Advil Suspension, S-F/D-F berry-flavored liquid fever medicine
  • Note: This package is for households without children
  • Extended-release tablets. Last up to 8 hours
  • Temporarily relieves minor aches and pains due to arthritis, headache, backache, the common cold, muscular aches, menstrual cramps and toothache
  • Compare to the active ingredient in Tylenol Arthritis Pain
  • Active Ingredient: Acetaminophen 650mg. per caplet
  • America's aspirin for over 100 years
  • Chewable Aspirin, Better flavor
  • For the temporary relief of minor aches and pains
  • “Put a little love in your Heart”
  • Pain releiver
  • Acetaminophen
  • Cherry Flavored
  • America's aspirin for over 100 years
  • Relieves minor aches and pains
  • Small, easy to swallow, micro tablet size for your convenience
  • The only aspirin brand solely dedicated to the life altering benefits of an adult low dose aspirin
  • “Put a little love in your Heart”
  • CHILD-RESISTANT SAFETY CAP is designed to protect your little ones.
  • PAIN RELIEF FOR CHILDREN: Amazon Basic Care Pain & Fever, Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, is aspirin free, ibuprofen free, alcohol free and gluten free.
  • A LIQUID medicine with acetaminophen 160 mg per 5 mL, Amazon Basic Care Children's Acetaminophen Oral Suspension temporarily reduces fever; relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache.
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • ACTIVE INGREDIENT: Amazon Basic Care Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Children's Tylenol Oral Suspension.
  • BUBBLE GUM FLAVOR: GoodSense Children's Pain & Fever relieves minor aches and pains due to common cold, flu, sore throat, headache, toothache, and also reduces fever.
  • SAFE PAIN RELIEF FOR CHILDREN: GoodSense Children's Pain & Fever is Aspirin Free, Ibuprofen Free, Alcohol Free, and Gluten Free.
  • WHAT IS A FEVER?: A fever is a body temperature that is higher than normal. It is not an illness. It is part of your body's defense against infection.
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • ACTIVE INGREDIENTS: Children's Acetaminophen 160 mg per 5 mL Oral Suspension contains acetaminophen 160 mg per 5 mL for fast, effective relief of fever and pain for children ages 2 to 11 years. Compare to the active ingredient of Children's Tylenol Oral Suspension
  • With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better
  • Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy
  • This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu
  • This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • 4-fluid ounces of Children's Motrin Oral Suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu
  • Contains ibuprofen
  • Lasts up to 8 hours
  • Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • Grape flavored liquid
  • 4 Fluid Ounces

More Info

Children's Tylenol Chewables, Acetaminophen for Pain & Fever Relief, Bubble Gum, 24 ct

Search only Tylenol brand name

Children's Tylenol Chewables, Acetaminophen for Pain & Fever Relief, Bubble Gum, 24 ct

Current price: 12.22 USD


Order at Amazon


Height: 2 Inches

Length: 2.05 Inches

Width: 2.85 Inches

Weight: 0.059 Pounds

  • Active ingredient: Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5mL; suitable forchildren ages 2-11
  • Children’s Advil comes in an easy-to-take liquid suspension formula
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • Children’s Advil reduces fever fast (1) and provides up to 8 hours of long lasting relief with just one dose
  • Includes one 4 fl oz bottle of Children’s Advil Suspension, S-F/D-F berry-flavored liquid fever medicine
  • Note: This package is for households without children
  • Extended-release tablets. Last up to 8 hours
  • Temporarily relieves minor aches and pains due to arthritis, headache, backache, the common cold, muscular aches, menstrual cramps and toothache
  • Compare to the active ingredient in Tylenol Arthritis Pain
  • Active Ingredient: Acetaminophen 650mg. per caplet
  • America's aspirin for over 100 years
  • Chewable Aspirin, Better flavor
  • For the temporary relief of minor aches and pains
  • “Put a little love in your Heart”
  • Pain releiver
  • Acetaminophen
  • Cherry Flavored
  • America's aspirin for over 100 years
  • Relieves minor aches and pains
  • Small, easy to swallow, micro tablet size for your convenience
  • The only aspirin brand solely dedicated to the life altering benefits of an adult low dose aspirin
  • “Put a little love in your Heart”
  • CHILD-RESISTANT SAFETY CAP is designed to protect your little ones.
  • PAIN RELIEF FOR CHILDREN: Amazon Basic Care Pain & Fever, Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, is aspirin free, ibuprofen free, alcohol free and gluten free.
  • A LIQUID medicine with acetaminophen 160 mg per 5 mL, Amazon Basic Care Children's Acetaminophen Oral Suspension temporarily reduces fever; relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache.
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • ACTIVE INGREDIENT: Amazon Basic Care Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Children's Tylenol Oral Suspension.
  • BUBBLE GUM FLAVOR: GoodSense Children's Pain & Fever relieves minor aches and pains due to common cold, flu, sore throat, headache, toothache, and also reduces fever.
  • SAFE PAIN RELIEF FOR CHILDREN: GoodSense Children's Pain & Fever is Aspirin Free, Ibuprofen Free, Alcohol Free, and Gluten Free.
  • WHAT IS A FEVER?: A fever is a body temperature that is higher than normal. It is not an illness. It is part of your body's defense against infection.
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • ACTIVE INGREDIENTS: Children's Acetaminophen 160 mg per 5 mL Oral Suspension contains acetaminophen 160 mg per 5 mL for fast, effective relief of fever and pain for children ages 2 to 11 years. Compare to the active ingredient of Children's Tylenol Oral Suspension
  • With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better
  • Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy
  • This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu
  • This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • 4-fluid ounces of Children's Motrin Oral Suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu
  • Contains ibuprofen
  • Lasts up to 8 hours
  • Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • Grape flavored liquid
  • 4 Fluid Ounces
  • Tylenol is the #1 pediatrician recommended brand for pain and fever relief. Tylenol has been relied on by parents for over 60 years
  • Our kids' chewables come in a kid-friendly bubble gum flavor that is gentle on the tummy and can be used by children ages 2 to 11 years old.
  • Each chewable tablet contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective kids' cold and flu symptom relief
  • This kids' cold & flu medicine also helps relieve minor aches & pains, headache & temporarily reduces fever with an ibuprofen- and aspirin-free formula
  • 24-count of Children's Tylenol Chewable Tablets with acetaminophen to temporarily relieve cold and flu symptoms, including sore throat, headache and fever

More Info

1    2    3    4    5    6    7    8    9    10